# SDR VNAA2017042300027

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 2,415 hours, 2,230 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD SPOILERON AND FLIGHT SPOILER FAILED ON APPROACH,  AN EMERGENCY WAS DECLARED. PERFORMED SPOST 2 AND SPOILER OPS CHECK, OPS CHECKED GOOD.
